# SDR HALA208082000385

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 325 hours, 65 cycles
- Engine: PW1133G
- System (JASC): 7400 · Ignition System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING START OF THE NR 2 ENGINE,  ING FAULT APPEARED.  PERFORMED TASK 73-25-00-810-A45-A,  NO FAULTS FOUND. CREW RAN THE NR 2 ENGINE,  CYCLED A & B WITH NO FAULTS. OK FOR SERVICE.
